Title: Deformations of Coisotropic Submanifolds for Fibrewise Entire Poisson Structures
Authors: Schatz, Florian * ×
Zambon, Marco * #
Issue Date: 2013
Publisher: SPRINGER
Series Title: LETTERS IN MATHEMATICAL PHYSICS vol:103 issue:7 pages:777-791
ISSN: 0377-9017
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science